The Lippman-Schwinger equation treated as a characteristic Cauchy problem
Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 4, 7 p.
@article{SEDP_1988-1989____A4_0,
     author = {Melin, A.},
     title = {The Lippman-Schwinger equation treated as a characteristic Cauchy problem},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1988-1989},
     note = {talk:4},
     zbl = {0702.35065},
     mrnumber = {1032280},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1988-1989____A4_0}
}
Melin, A. The Lippman-Schwinger equation treated as a characteristic Cauchy problem. Séminaire Équations aux dérivées partielles (Polytechnique) (1988-1989), Talk no. 4, 7 p. http://www.numdam.org/item/SEDP_1988-1989____A4_0/

[C] Cheney, M., Inverse scattering in dimension 2. J. Math. Phys. 25(1984), 94-107. | MR 728892 | Zbl 0554.35126

[F] Faddeev, L.D., Inverse problems in quantum scattering theory, II. J. Sov. Math., 5(1976), 334-396. | Zbl 0373.35014

[M1] -''-, Méthodes d'entrelacements dans le problème de scattering inverse. Journées equations aus dérivées partielles, Saint -Jean -de Monts, 1986. | Numdam

[M2] -''-, Some problems in inverse scattering theory. Journées équations aus dérivées partielles, Saint -Jean -de Monts, 1987. | Numdam

[M3] -''-, Some mathematical problems in inverse potential scattering. Séminaire sur les équations aus dérivées partielles 1986-1987, Ecole polytechnique, no XX, 1987. | Numdam | MR 920038 | Zbl 0648.35065

[M4] -''-, Intertwining methods in the theory of inverse scattering. Int. J. of Quantum Chemistry 31 (1987), 739-746.

[M5] -''-, Intertwining methods in multi-dimensional scattering theory I. Univ. of Lund and Lund Inst. of Tech, Dept of Math. preprint series , 1987: 13.

[N1] Newton, R.G., Inverse scattering II. Three dimensions. J. Math. Phys. 21(1980), 1698-1715. | MR 575605 | Zbl 0456.35070

[N2] -''-, An inverse spectral theorem in three dimensions. SIAM-AMS Proceedings 14, 81-90.